# SDR SWAA2013020412315

- Difficulty date: December 26, 2012
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 80,635 hours, 62,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE 0008357868:  FOUND SURFACE CRACK ABOVE STR 16R AT B/S 400+6 APPROX 2.5" EXPOSED PROTRUDING FROM REPAIR JUST FWD.  SURFACE CRACK ABOVE STR 16R AT BS 400+6 WAS REPAIRED IAW ATS ER 13-01015 DATED 21JAN13 AND EA 1-353-21512.
